Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Yaz, the posion pill?

http://www.steadyhealth.com/WARNING_ABOUT_YAZ_BIRTH_CONTROL_PILLS_t128290.html

Last night the news in my area did a story on this and said its the one oral contraceptive(sp?) that causes the most blood clots. Do any of you ladies take it? Did you loo into the side effects? I was offered this birth control and I declined and now I'm glad I did. We had 3 healthy women in our area die from this birth control, two of which were mothers of your children. I'm not sure the stories are true but its scary knowing that things are that are suppose to help you can lead you worse off.

 
mommy_of_two388

Asked by mommy_of_two388 at 2:28 PM on Jun. 29, 2010 in Health

Level 43 (154,356 Credits)
This question is closed.
Answers (4)
  • Honey, it's hormonal birthcontrol... AKA - Poison. There are always risks and side effects! Many of which you won't see for years to come... What it comes down to is Is the risk of pregnancy more or less of a risk than taking the pill... For me, you couldn't pay me to take ANY birthcontrol pill, patch or shot... It's all poison and can be more than deadly!
    SabrinaMBowen

    Answer by SabrinaMBowen at 2:30 PM on Jun. 29, 2010

  • ^ i agree, i take the shot but thats becuase I'm very fertile and got pregnant on the pills with my kids. I'm getting my tubes tied this summer.
    mommy_of_two388

    Comment by mommy_of_two388 (original poster) at 2:32 PM on Jun. 29, 2010

  • I believe that most birth control pills carry the blood clot risk - if there were a significantly higher number of clots in women that take this pill I would think the FDC would pull the brand altogether. I know that Yaz was one of the most commonly prescribed BC pills on the market for awhile - it would make sense that if more women are taking them, more women would report side effects. I as on it until I turned 35, my doctor told me it just wasn't safe for me anymore.
    Scuba

    Answer by Scuba at 2:34 PM on Jun. 29, 2010

  • All hormonal birth control have the risk of causing blood clots or death. It is written in the packets. I still took Yaz for awhile because it was the only BCP that worked for me. This is why I got Essure done. Hormones mess with me too bad.
    purpleducky

    Answer by purpleducky at 4:14 PM on Jun. 29, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN